# SDR G1IA202503240088

- Difficulty date: March 24, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N400EM
- Make and model: Beech C90
- Aircraft serial: LJ1601
- Aircraft time: 7,421 hours, 9,652 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: ON CLIMB OUT AP DISCONNECTED ON IT'S OWN WITH AFCS FAIL AND AP FAIL MESSAGES.  FOR THE REMAINING 25 MINUTES OF THE FLIGHT THE FAIL MESSAGES EXTINGUISHED AND CAME BACK ~ 15 TIMES.  NO CIRCUIT BREAKERS WERE PULLED.    PERFORMED PRE-FLIGHT TEST (PFT) IAW GFC 600 AFCS PART 23 AML STC MM SECTION 9.3. GROUND FUNCTIONAL TEST DONE WITH SATISFACTORY RESULTS. DATA LOG AND ASSET LOG DOWNLOADED IAW GFC 600 AFCS PART 23 AML STC MM SECTION 8.4. DATA DOWNLOADS SENT TO MANUFACTURER. NO DEFECTS NOTED.
